# SDR NACA201208080013

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 70,049 hours, 44,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: BAC1493248
- Condition: Corroded
- Location: Zone 100
- Part time: 70,049 hours, 44,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC COMPARTMENT, STRINGER END AT TERMINATION HAS CORROSION AT BS 360 AND STRINGER 25R.  REMOVED CORRODED PARTS IAW SRM 53-00-03.  REMOVED FASTENERS COMMON TO STRING 25R, AND VERIFIED NO ADDITIONAL CORROSION.  FABRICATED ALL REPAIR PARTS IAW SRM 53-00-03.  INSTALLED ALL REPAIR CHANNELS IAW SRM 53-00-03.
